# SDR AALA20101228DFW01

- Difficulty date: December 27, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N635AA
- Make and model: Boeing 757223
- Aircraft serial: 24593
- Aircraft time: 63,427 hours, 22,695 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT OVERWING EXIT LIGHT ON AFT LEFT OVERWING EXIT SIGN INOPERATIVE.  REPLACED LAMP FOR AFT OVERWING EXIT LIGHT ON AFT LEFT OVERWING EXIT SIGN.  OPS CHECK NORMAL.
